» Dr. Mohamed Allali
Associate Professor

Schmid College of Science and Technology
Mathematics and Computer Science
Dr. Mohamed Allali
Email:
Education
University of Oklahoma, Bachelor of Science
University of Oklahoma, Master of Arts
University of Oklahoma, Ph.D. in Mathematics
Recent Creative, Scholarly Work and Publications
Y. Aboel Fetouh, H. El-Askary, M. El Raey, M. Allali, W.A. Sprigg, and M. Kafatos, “Annual Patterns of Atmospheric Pollutions and Episodes over Cairo Egypt”, Advances in Meteorology Journal, in Press 2013, (17 pages).
H. El-Askary, M. Allali, C. Rakovski, A. Prasad, M. Kafatos, and D. Struppa, “Computational Methods for Climate Data”, WIREs: Computational Statistics Journal, WIREs Comput Stat 2012. doi: 10.1002/wics.1213. (Invited)
D. Bui and M. Allali, “The Bernoulli Family”, Chapman e-Research Journal, Vol. 2, No 2 (2011), pp. 65-75.
M. Allali, “Spherical Cap Discrepancy and Inequalities on the Sphere”, Journal of Mathematical Inequalities, Vol. 4, Issue 4, 2010.
M. Allali, “Linear Algebra and Image Processing”, International Journal of Mathematical Education in Science and Technology, Vol. 41, Issue 6, 2010, pp. 725-741.